# SDR DALA2015051703304

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 66 ON STRINGER 23L.  REPLACED THE FITTING IAW SRM 51-72-11 AND DWG D53480505.
